MAUDE Adverse Event Report: AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT TREK CORONARY DILATATION CATHETER
Catalog Number 1012280-15
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A partial udi is being reported because the lot number was not provided.The device was not returned for analysis.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported difficulty.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that while unpackaging a 5.0x15mm trek rx balloon dilatation catheter (bdc), the protective sheath was difficult to remove.Upon removal the distal tip appeared to be wrinkled / crumpled.The device was not used in patient anatomy and there was no occurrence of a clinically significant delay.Another unspecified device was used to treat the patient.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Correction: date of event.

Brand Name
TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6602898
Report Number2024168-2017-04629
Device Sequence Number1088920
Product Code LOX
UDI-Device Identifier08717648138782
UDI-Public(01)08717648138782
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K103110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012280-15
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/18/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/31/2017
Supplement Report FDA Received Date06/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1